# SDR AALA202201039742

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737*
- Aircraft serial: 44480
- Aircraft time: 2,342 hours, 981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING LENS ON SEAT 33C IS NOT ATTACHED. REINSTALLED LENS.
